# SDR VNAA2015091100016

- Difficulty date: September 11, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 2,621 hours, 2,516 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Thermocouple
- Condition: Failed
- Location: Brake Temp Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WHILE PUSHING FROM GATE, CREW REPORTED BRAKE OVERHEAT WARNING AND BRAKE TEMPERATURE MONITORING SYS READING 20, BUT NO APPARENT FIRE.  CREW RAN QRH AND DECLARED AN EMERGENCY.  AFTER TRUCKS ARRIVED, CREW RETURNED TO GATE WITHOUT ISSUE. MAINTENANCE INSPECTED, R & R NR 1 BRAKE THERMOCOUPLE AND PERFORMED CHECKS IAW AMM. ACFT RELEASED FOR SERVICE.
